Volume & Issue: Volume 5, Issue 1, Winter and Spring 2020, Pages 1-81 
1. On relation between the Kirchhoff index and number of spanning trees of graph

Pages 1-8

Igor Milovanovic; Edin Glogic; Marjan Matejic; Emina Milovanovic


2. A study on some properties of leap graphs

Pages 9-17

Ahmed M Naji; B. Davvaz; Sultan S. Mahde; N.D. Soner


4. Total double Roman domination in graphs

Pages 27-39

Guoliang Hao; Lutz Volkmann; Doost Ali Mojdeh


6. The topological ordering of covering nodes

Pages 55-60

Gholam Hassan Shirdel; Nasrin Kahkeshani


8. The 2-dimension of a Tree

Pages 69-81

Jason Hedetniemi; Stephen Hedetniemi; Renu C. Renu C. Laskar; Henry Martyn Mulder